# SDR DALA2024052305458

- Difficulty date: July 26, 2019
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 62,405 hours, 44,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 946-949
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT L26 RH TO L25 RH BTW STA Y=946 TO Y=949 APROX (C2). SUMMARY: OF NRC 00664: WEB WAS REPAIRED PER B717 SRM 51-70-10-2R-1 FIG 201. (LP #0136346)
